Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 13, NWS Jacksonville, FL

February 26, 2015Alachua County, Bradford County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 26, 2015, 2:00 AM EST for Alachua County, Bradford County, Florida. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2015, 2:00 AM EST (07:00 UTC)
Expired
Feb 26, 2015, 2:09 AM EST
In force
9 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Bradford County, FL

The radar

The Jacksonville radar (KJAX), 83 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2015-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2015-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
416 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
459 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WUUS52 KJAX 260700
SVRJAX
FLC001-007-260730-
/O.NEW.KJAX.SV.W.0013.150226T0700Z-150226T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 AM EST THU FEB 26 2015

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRADFORD COUNTY IN NORTHERN FLORIDA...
  NORTHERN ALACHUA COUNTY IN NORTHERN FLORIDA...

* UNTIL 230 AM EST

* AT 159 AM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER ALACHUA...OR 10 MILES NORTHWEST OF GAINESVILLE...
  AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GAINESVILLE...STARKE...KEYSTONE HEIGHTS...ALACHUA...NEW RIVER...
  SAMPSON...WALDO...LAWTEY...HAMPTON...LA CROSSE AND BROOKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3011 8205 2983 8205 2967 8252 2979 8257
TIME...MOT...LOC 0659Z 238DEG 68KT 2978 8246 

$$

PETERSON
1 follow-up statement
844 
WWUS52 KJAX 260709
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 AM EST THU FEB 26 2015

FLC001-007-260719-
/O.CAN.KJAX.SV.W.0013.000000T0000Z-150226T0730Z/
BRADFORD FL-ALACHUA FL-
209 AM EST THU FEB 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR BRADFORD AND NORTHERN ALACHUA
COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.

LAT...LON 3011 8205 2983 8205 2967 8252 2979 8257
TIME...MOT...LOC 0706Z 238DEG 68KT 2988 8227 

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 7:40 PM EST, 6 hours 20 minutes earlier.

Area forecast discussion, Feb 25, 7:40 PM EST, 6 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
740 PM EST WED FEB 25 2015

.UPDATE...

CURRENT FORECAST TIMING IS ON TRACK. EXPECT INITIAL LINE OF
CONVECTION AHEAD OF THE FRONT TO REACH FAR WESTERN COUNTIES
AROUND 03Z...THEN MOVE QUICKLY TO THE SOUTHEAST. THE MAIN LINE
SHOULD CLEAR TO THE SOUTHEAST AROUND 10Z.

THE BEST POTENTIAL FOR ANY STRONG STORMS WILL BE NEAR OR JUST
AHEAD OF THE FRONT...WITH THE POTENTIAL FOR ELEVATED WINDS ABOVE
THE SURFACE TO MIX DOWN. FAR INLAND COUNTIES WILL HAVE THE BEST
POTENTIAL FOR STRONG TO SEVERE STORMS AS THE LINE SHOULD WEAKEN
DURING THE OVERNIGHT DUE TO DIURNAL EFFECTS. WITH SHEER NEAR THE
SURFACE LOW COULD NOT RULE OUT AN ISOLATED TORNADO NEAR THE
INTERSTATE 75 CORRIDOR.

TEMPERATURES IN THE WARM SECTOR AHEAD OF THE FRONT WILL REMAIN
STEADY OR SLOWLY RISE OVERNIGHT...THEN FALL AFTER FRONTAL PASSAGE.

&&

.AVIATION...

WARM FRONT JUST SOUTH OF THE AREA WILL MOVE NORTH OF THE TAF SITES
DURING THE EVENING. WINDS WILL SHIFT FROM SE TO S AND SW AND BECOME GUSTY AT
TIMES AS LOW PRESSURE INTENSIFIES OVER THE FL PANHANDLE.  IFR CIGS WIDESPREAD
NORTH OF WARM FRONT. ONCE IN WARM SECTOR...ANTICIPATING A RISE TO MVFR.

LINE OF SHOWERS WITH A FEW EMBEDDED T-STORMS WILL MOVE OVER TAF SITES DURING
06Z-10Z PERIOD TONIGHT. THEN COLD FRONT MOVES THROUGH WITH MODEL GUIDANCE
SUGGESTING POTENTIAL FOR CIGS TO DROP BACK TO IFR. FOR NOW...HAVE BKN010 TOWARD
DAWN IN TAFS. SOME IMPROVEMENT IN CIGS ANTICIPATED DURING THE DAY
THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  41  54  38  57 / 100  10   0   0
SSI  45  54  41  54 / 100  20   0   0
JAX  52  60  42  58 / 100  20   0   0
SGJ  55  61  45  59 /  80  40   0  10
GNV  57  66  43  63 / 100  20   0  10
OCF  61  65  44  65 / 100  30  10  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 9 AM EST THURSDAY FOR WATERS FROM
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-
     WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO
     60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20
     TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM EST THURSDAY FOR COASTAL WATERS
     FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-
     COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL
     OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER
     BEACH FL OUT 20 NM.

&&

STRUBLE/WOLF
Hazardous weather outlook, Feb 25, 7:45 PM EST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
745 PM EST WED FEB 25 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-270045-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
745 PM EST WED FEB 25 2015

...SMALL CRAFT ADVISORIES IN EFFECT FOR TONIGHT...

...STRONG STORMS EXPECTED TONIGHT WITH AN ISOLATED SEVERE STORM
POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

SOUTH/SOUTHWESTERLY WINDS WILL INCREASE TONIGHT ACROSS THE
ATLANTIC COASTAL WATERS AND SMALL CRAFT ADVISORIES ARE IN EFFECT.

LOW PRESSURE WILL TRACK ACROSS THE REGION TONIGHT. A COLD FRONT
ASSOCIATED WITH THIS LOW WILL SWEEP EAST DURING THE OVERNIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THIS
FRONT. SOME STRONG STORMS WILL DEVELOP IN RESPONSE TO THE FRONT. A
FEW SEVERE STORMS WITH AN ISOLATED TORNADO WILL BE
POSSIBLE...MAINLY WELL INLAND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE FRIDAY NIGHT AND
SATURDAY ACROSS THE ATLANTIC COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Feb 25, 11:39 PM EST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1139 PM EST WED FEB 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     LIVE OAK                30.29N 82.99W
02/25/2015                   SUWANNEE           FL   911 CALL CENTER

            911 DISPATCH AND SUWANNEE COUNTY EMERGENCY MANAGEMENT
            REPORT TREES AND POWERLINES DOWNED BY STRONG WIND GUSTS
            THROUGHOUT THE NORTHERN HALF OF THE COUNTY. PEA SIZED
            HAIL REPORTED NEAR INTERSTATE 10 AND U.S. ROUTE 90.

&&

NELSON
Special weather statement, Feb 26, 1:04 AM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
104 AM EST THU FEB 26 2015

GAZ153-154-165-166-260630-
INLAND GLYNN GA-COASTAL CAMDEN GA-COASTAL GLYNN GA-INLAND CAMDEN GA-
104 AM EST THU FEB 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GLYNN AND CENTRAL CAMDEN
COUNTIES UNTIL 130 AM EST...

AT 103 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRUNSWICK...MOVING NORTHEAST AT 55 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...BRUNSWICK...ST. SIMONS ISLAND...WOODBINE...
DOCK JUNCTION...JEKYLL ISLAND...COUNTRY CLUB ESTATES...DOVER BLUFF
AND HARRIETTS BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3112 8140 3114 8137 3113 8135 3100 8140
      3106 8149 3106 8151 3104 8147 3102 8147
      3102 8145 3099 8163 3097 8145 3091 8147
      3098 8141 3089 8141 3077 8165 3107 8175
      3130 8142 3128 8128
TIME...MOT...LOC 0603Z 240DEG 49KT 3108 8155

PETERSON
Local storm report, Feb 26, 1:07 AM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
107 AM EST THU FEB 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     NON-TSTM WND GST 5 SE ALACHUA            29.73N 82.42W
02/26/2015  M41.00 MPH       ALACHUA            FL   MESONET

            A NON CONVECTIVE WIND GUST OF 41 MPH WAS MEASURED AT A
            CWOP SITE NEAR ALACHUA.

1235 AM     NON-TSTM WND GST 1 SE LAKE CITY          30.19N 82.64W
02/26/2015  M43.00 MPH       COLUMBIA           FL   AWOS

            A NON CONVECTIVE WIND GUST OF 43 MPH WAS MEASURED AT THE
            LAKE CITY GATEWAY AIRPORT.

&&

SHULER
Local storm report, Feb 26, 1:22 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
122 AM EST THU FEB 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     TSTM WND DMG     3 E ICHETUCKNEE SPRINGS 29.96N 82.73W
02/26/2015                   COLUMBIA           FL   911 CALL CENTER

            COLUMBIA COUNTY 911/DISPATCH REPORTS SEVERAL TREES DOWNED
            THROUGHOUT THE COUNTY...INCLUDING ONE IMPACTING THE
            INTERSECTION OF ELIM CHURCH ROAD AND SOUTHWEST
            CENTERVILLE AVENUE THAT CAUSED A TRAFFIC ACCIDENT.

&&

NELSON
Special weather statement, Feb 26, 1:23 AM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
123 AM EST THU FEB 26 2015

FLZ024-124-GAZ154-164>166-260715-
COASTAL NASSAU FL-INLAND NASSAU FL-COASTAL CAMDEN GA-
COASTAL GLYNN GA-INLAND CAMDEN GA-CHARLTON GA-
123 AM EST THU FEB 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
SOUTHEASTERN GLYNN...SOUTHERN CAMDEN AND SOUTHEASTERN CHARLTON
COUNTIES UNTIL 215 AM EST...

AT 122 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
KINGS FERRY...OR 7 MILES NORTHEAST OF HILLIARD...MOVING NORTHEAST AT
60 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...HILLIARD...KINGS BAY BASE...JEKYLL ISLAND...
KINGS FERRY...CUMBERLAND ISLAND AND HARRIETTS BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3077 8146 3077 8147 3084 8147 3084 8148
      3085 8148 3086 8153 3085 8155 3083 8149
      3082 8149 3083 8150 3076 8149 3053 8205
      3054 8205 3080 8192 3105 8146 3112 8139
      3102 8140 3114 8137 3113 8135
TIME...MOT...LOC 0622Z 243DEG 53KT 3075 8182

PETERSON
Special weather statement, Feb 26, 1:49 AM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
149 AM EST THU FEB 26 2015

FLZ023>025-124-125-GAZ164>166-260730-
BAKER FL-COASTAL NASSAU FL-INLAND DUVAL FL-INLAND NASSAU FL-
COASTAL DUVAL FL-COASTAL CAMDEN GA-INLAND CAMDEN GA-CHARLTON GA-
149 AM EST THU FEB 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BAKER...NORTHERN
DUVAL...NASSAU...SOUTHEASTERN CAMDEN AND SOUTH CENTRAL CHARLTON
COUNTIES UNTIL 230 AM EST...

AT 148 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRYCEVILLE...OR 13 MILES SOUTHWEST OF CALLAHAN...MOVING NORTHEAST AT
60 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ST. MARYS...KINGSLAND...FERNANDINA BEACH...CALLAHAN...
JACKSONVILLE INTERNATIONAL ARPT...KINGS BAY BASE...YULEE...
MACCLENNY...OCEANWAY...BRYCEVILLE...CISCO GARDENS...ST. GEORGE...
RATLIFF...NASSAU VILLAGE-RATLIFF...BALDWIN...HARRIETTS BLUFF AND
WHITEHOUSE AIR FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3021 8212 3046 8211 3095 8154 3083 8144
      3072 8145 3071 8145 3085 8148 3086 8153
      3085 8155 3077 8149 3077 8148 3072 8154
      3066 8147 3070 8143 3052 8144 3059 8146
      3053 8147 3057 8151 3044 8141
TIME...MOT...LOC 0648Z 242DEG 52KT 3043 8199

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 9:39 PM ESTSpecial Weather StatementJAXBaker, Columbia, Hamilton, Suwannee51 min
Feb 25, 10:24 PM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee36 min
Feb 25, 10:54 PM ESTSevere Thunderstorm WarningJAXHamilton36 min
Feb 25, 11:03 PM ESTSpecial Weather StatementJAXHamilton27 min
Feb 25, 11:26 PM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee34 min
Feb 25, 11:45 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton45 min
Feb 26, 12:01 AM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee29 min
Feb 26, 12:33 AM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton, Nassau42 min
Feb 26, 12:38 AM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Gilchrist, Suwannee, Union37 min
Feb 26, 1:00 AM ESTSpecial Marine WarningJAX60 min
Feb 26, 1:19 AM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Union41 min
Feb 26, 1:31 AM ESTSevere Thunderstorm WarningJAXAlachua, Gilchrist29 min
Feb 26, 1:49 AM ESTSpecial Weather StatementJAXNassau41 min
Feb 26, 1:53 AM ESTSpecial Marine WarningJAX97 min
Feb 26, 2:11 AM ESTSpecial Marine WarningJAX64 min
Feb 26, 2:50 AM ESTSpecial Weather StatementJAXClay, Duval, Marion, Putnam, Saint Johns40 min
Feb 26, 3:14 AM ESTSpecial Marine WarningJAX61 min
Feb 26, 3:32 AM ESTSpecial Weather StatementJAXFlagler, Saint Johns43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.